# SDR AALA201910299001

- Difficulty date: October 27, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 57,251 hours, 23,994 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS A/T UNCOMANDED DISCONNECT IN FLT 2 TIMES DURING FLT (CRZ). STAYED ENGAGED DURING DESCENT. MAINTENANCE ACCOMPLISHED FIM 22-31-00-810-801 AS REQUIRED. NO FAULTS PRESENT.
